# SDR SWIA202053715

- Difficulty date: September 24, 2020
- Submitted: November 2, 2020
- Operation: Air carrier
- Aircraft: N446SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7666
- Aircraft time: 38,764 hours, 34,559 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Pressure Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT PRESSURE FLOOR ANGLE IN SEVERAL SPOTS BETWEEN FS 409+128 AND 559.  C-CHECK RO 10/29/2020.  REMOVED CORROSION ON THE RT PRESSURE FLOOR ANGLE BETWEEN FS 409+128 AND FS 559 AND FOUND ALL SPOTS TO BE WITHIN LIMITS, REF REO.  PERFORMED PRESSURE CHECK, REF CRJ 200 AMM, PRESSURE CHECK GOOD.  COMPLIED WITH TASK CARD.  SEE CONTINUATION FOR FURTHER DETAILS.
